# SDR SFOA2020032500000

- Difficulty date: March 19, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 650
- Aircraft serial: 3657089
- Aircraft time: 8,119 hours, 6,732 cycles
- Engine time: 7,590 hours, 6,331 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 99140894
- Part serial: 59068549
- Condition: Fluctuates
- Location: Zone 400
- Part time: 4,783 hours, 4,103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON REACHING CRUISE ALTITUDE THE LEFT OIL PRESSURE GAUGE BEGAN TO FLUCTUATE WILDLY FROM ZERO UP TO MAXIMUM PSI. NO LOW OIL PRESSURE ANNUNCIATOR WAS OBSERVED AND ALL OTHER ENGINE PARAMETERS WERE NORMAL. THE AIRCRAFT RETURNED TO HOME BASE WHERE AN UNEVENTFUL LANDING WAS MADE.
	INVESTIGATION REVEALED A FAULTY OIL PRESSURE TRANSDUCER. THE TRANSDUCER WAS REPLACED AND GROUND OPERATIONAL CHECKS AT ALL POWER SETTINGS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
